MAUDE Adverse Event Report: MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM); VIVISTIM SYSTEM

MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM); VIVISTIM SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Paresis (1998); Voice alteration (4906)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Following implantation surgery (b)(6) 2025, the patient developed hoarseness.Ent evaluation diagnosed left vocal cord paresis, dysphonia, recurrent laryngeal nerve palsy, and vagus nerve disorder.On (b)(6) 2025, device charge was reduced; voice remained raspy.On (b)(6) 2026, the patient underwent left vocal cord injection and was kept overnight due to post-anesthesia difficulty.A swallowing study performed on (b)(6) 2026 was reported as encouraging.Speech therapy is planned but had not started as of (b)(6) 2026.As of 01/23/2026, the patient reports no improvement in voice quality.The device remains implanted.No device malfunction has been identified.Investigation is ongoing.

Brand Name
MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM SYSTEM
Manufacturer (Section D)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24328355
Report Number3012309950-2026-00006
Device Sequence Number13130491
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale